| Model Number |
300253 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the hypoint ndl25ga5/8in experienced a needle that was loose/pulled out of hub and leakage.The following information was provided by the initial reporter: material no: 300253, batch no: unknown.When trying to administer, patient injected the needle and the firazyr product leaked out and went all over the patient and all over the floor.Patient reported ¿because there was no actual seal in the screw on, the solution leaked all around.¿ only a tiny bit of product went into the patient before the needle dislodged and the product leaked through.Patient also reported hae (hereditary angioedema) symptoms of nausea (almost vomited), bloating, gastrointestinal pain, and heartburn on (b)(6) 2021.She self-administered (b)(6) at 2:36 pm and it immediately was effective relief for her nausea, all of her other symptoms were resolved within one hour of administration.Same lot and expiry date for both events.No additional information available.Patient confirmed that she was ok and that the packaging was not tampered with.¿i just went and i laid down and stayed quite and went to bed and i seem to be ok right now.¿ patient explained via phone call that she attached the needle to the syringe prior to administration and that the "glue" around the needle was defective.When she depressed the needle the medication leaked at the base where the glue is for the needle part of the syringe.
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description
It was reported that the hypoint ndl25ga5/8in experienced a needle that was loose/pulled out of hub and leakage.The following information was provided by the initial reporter: material no: 300253 batch no: unknown when trying to administer, patient injected the needle and the firazyr product leaked out and went all over the patient and all over the floor.Patient reported ¿because there was no actual seal in the screw on, the solution leaked all around.¿ only a tiny bit of product went into the patient before the needle dislodged and the product leaked through.Patient also reported hae (hereditary angioedema) symptoms of nausea (almost vomited), bloating, gastrointestinal pain, and heartburn on (b)(6)-2021.She self-administered firazyr at 2:36 pm and it immediately was effective relief for her nausea, all of her other symptoms were resolved within one hour of administration.Same lot and expiry date for both events.No additional information available.Patient confirmed that she was ok and that the packaging was not tampered with.¿i just went and i laid down and stayed quite and went to bed and i seem to be ok right now.¿ patient explained via phone call that she attached the needle to the syringe prior to administration and that the "glue" around the needle was defective.When she depressed the needle the medication leaked at the base where the glue is for the needle part of the syringe.